RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 22, Issue 1  


RESEARCH ARTICLE
On colouring integers avoiding $t$-AP distance-sets
Tanbir Ahmed
1
Indecomposable and irreducible $t$-monomial matrices over commutative rings
Vitaliy M. Bondarenko, Maria Yu. Bortos, Ruslana F. Dinis, Alexander A. Tylyshchak
11
The Littlewood-Richardson rule and Gelfand-Tsetlin patterns
Patrick Doolan, Sangjib Kim
21

SURVEY ARTICLE
Generalized norms of groups
Maryna G. Drushlyak, Tetyana D. Lukashova, Fedir M. Lyman
48

RESEARCH ARTICLE
Hamming distance between the strings generated by adjacency matrix of a graph and their sum
Asha B. Ganagi, Harishchandra S. Ramane
82
Amply (weakly) Goldie-Rad-supplemented modules
Figen Takıl Mutlu
94
Transformations of $(0,1]$ preserving tails of $\Delta^{\mu}$-representation of numbers
Tetiana M. Isaieva, Mykola V. Pratsiovytyi
102
On nilpotent Lie algebras of derivations of fraction fields
A. P. Petravchuk
116
Finite local nearrings with split metacyclic additive group
I. Yu. Raievska, M. Yu. Raievska, Ya. P. Sysak
129
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020